The Lupus Forum banner
1 - 1 of 1 Posts

· Registered
Joined
·
17 Posts
Hi Chilli,

I just wanted to thank you for your reply to my post . . . I had read yours and wanted to get back with you. I can relate more than you know. I have a history of asthma, IBS, Chronic Fatigue (positive Epstein Barr's), Cervical Cancer, Gallbladder removal, and West Nile Virus (comfirmed case). So, please know that I understand what depression, panic, and anxiety can feel like. At its worse it can seem like the very air around you is as ill as you are and can be very intense. I cannot tell you what to do as far as your medication goes . . . but when I first started taking Plaquenil . . . I got the "jitters" you might call them, so, I had to lower the dose and work my way up. Please check with your doctor if this is what you might consider doing. Also, know that steroids can cause significant side effects that can have an impact on you mentally as well . . . again, it might be worth talking to your doctor about. It's a rough thing to deal with and find comfort in knowing your not the only one to have face the "hypochondriac" stage of this illness. Approximately 45% of individuals with serious autoimmune diseases are ranked in there initially . . . those are pretty high statistics and we are certainly not alone. Find comfort in knowing and doing the best you can . . . as you said you know yourself. I've always had an artistic side to me so when I had to give up nursing full time . . . I took to painting . . . I absolutely love it. I have a friend with lupus and she does incredible bead work - it's amazing. Bottom-line, for me keeping as active as I'm able (with my painting and other things) is such a help. It seems if your mind is occupied somehow it helps cope with the anxiety and depression. Anyway, take care of yourself and remember this is a great place to vent, unload, cry, whatever it takes . . . if you need it. Again, take care, Roberta
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top